I have had about 8 uti's in the past year and I am seeing a urogynecologist for them. He has me on methenamine, 2x daily, which has seemed to work..been on it about 3 months. Over the weekend I was fine, but woke Monday morning to all the symptoms. I think I used the bathroom about 7 times in one hour. Pain upon stopping urinating, cloudy urine, and kind of like bladder/urethra spasms upon emptying my bladder. I hadn't had a lot of water over the weekend so I started drinking water as soon as I got up...and took my methenamine and the little pills that are supposed to help with the pain. By the time I got to labcorp I probably had had about 3 pints of water. I called my doctor and based on my history, he called in a script which I got about 4 hours later. I have been taking them since Monday night. The doctor's office called yesterday and said the urine culture came back negative, and to stop taking the antibiotic (macrobid). I KNOW what a uti feels like...is it possible that I diluted down my urine culture so much that an infection wouldn't show on a culture? I decided to finish the antibiotic as I really feel it was a uti and I want to make sure I get rid of it. Thanks for any insight!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.